skip to main content
Mostrar Somente
Refinado por: assunto: manifolds remover assunto: Applied Sciences remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

A note on symmetric connections

Cocos, M

Journal of Geometry and Physics, 2006, Vol.56(3), pp.337-343 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Approximations in trace spaces defined between manifolds

Bethuel, Fabrice

Nonlinear Analysis, 1995, Vol.24(1), pp.121-130 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Camera-Pose Estimation via Projective Newton Optimization on the Manifold

Sarkis, M ; Diepold, K

IEEE Transactions on Image Processing, April 2012, Vol.21(4), pp.1729-1741 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Complete hypersurfaces with two distinct principal curvatures in a locally symmetric Riemannian manifold

Gomes, José N ; de Lima, Henrique F ; Dos Santos, Fábio R ; Velásquez, Marco Antonio L

Nonlinear Analysis, March 2016, Vol.133, pp.15-27 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

Curvature analysis of pattern transformation manifolds

Vural, E ; Frossard, P

2010 IEEE International Conference on Image Processing, September 2010, pp.2689-2692

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Deep Heterogeneous Hashing for Face Video Retrieval

Qiao, Shishi ; Wang, Ruiping ; Shan, Shiguang ; Chen, Xilin

IEEE Transactions on Image Processing, 2020, Vol.29, pp.1299-1312 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Dini derivative and a characterization for Lipschitz and convex functions on Riemannian manifolds

Ferreira, O.P

Nonlinear Analysis, 2008, Vol.68(6), pp.1517-1528 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Eigenvalue estimates for the p -Laplace operator on manifolds

Lima, Barnabé Pessoa ; Montenegro, José Fábio Bezerra ; Santos, Newton Luís

Nonlinear Analysis, 2010, Vol.72(2), pp.771-781 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence and nonexistence of the global solution for the semilinear parabolic system on Riemannian manifold

Ru, Qiang ; Duan, Zhi-Wen

Nonlinear Analysis, 2010, Vol.72(2), pp.856-866 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence of orthogonal geodesic chords on Riemannian manifolds with concave boundary and homeomorphic to the N -dimensional disk

Giambò, Roberto ; Giannoni, Fabio ; Piccione, Paolo

Nonlinear Analysis, 2010, Vol.73(2), pp.290-337 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (37)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (37)
  2. Anais de Congresso  (11)
  3. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2007  (3)
  2. 2007Até2008  (2)
  3. 2009Até2010  (9)
  4. 2011Até2013  (14)
  5. Após 2013  (20)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Mantica, Carlo
  2. Mantica, Carlo Alberto
  3. Suh, Young Jin
  4. Pouryayevali, M.R.
  5. Gu, Irene Yu-Hua

Buscando em bases de dados remotas. Favor aguardar.